Ask an expert
Question

10 Mar 2003

effects o fBenzodiazapine in the elderly

Please can you advise the effects of Benzodiazepine in the elderly and how long a long lifebenzodiazapine will take to get out of the system,especialy if the person is not mobile,I would estimate the person has been on it for 3 weeks +

Many Thanks
Answer 349 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Kido, 3 weeks is a short time when it comes to benzodiazepines and there should be no problem yet. If you can let me know which one she’s taking, I might be able to help. Good luck.
PS. Please post your reply as a new question and not below my reply because I won’t get your reply if you do.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.